# SDR ARWA20030802

- Difficulty date: August 10, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- Aircraft time: 64,454 hours, 18,821 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 0080004003
- Part serial: 343
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR NOT LATCHED; LIGHT ILLUMINATED AFTER GEAR UP. FOLLOWED ABNORMAL PROCEDURES AND LIGHT REMAINED ILLUMINATED.  REMOVED AND REPLACED PROXIMITY SWITCH BOX SYSTEM BITE TEST NORMAL AND OPERATIONAL CHECK NORMAL WITH GEAR SWING IAW MM 32-60-0.
